| Model Number |
SUTR ANCH, BIO-COMP P - LCK, 2.4 X 11.3 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a bankart surgery the anchor broke at the end of the anchor when inserting the device into the glenoid.These particles could be completely removed by the suction on the shaver.The anchor itself held and was used to finish the procedure.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided photos.Visual evaluation of the customer-provided photos noted ar-2922bc-1 with a damaged tip.See attached photos.Based on the visual evaluation and information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.